# SDR 20010213CW004

- Difficulty date: December 27, 2000
- Submitted: February 13, 2001
- Operation: General aviation
- Aircraft: N499KW
- Make and model: Cessna 172S
- Aircraft serial: 172S8430
- Engine: Lyc O360*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose Connector
- Part number: S116730085
- Condition: Loose
- Location: Brk Cyl/Blkhd
- Part time: 413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE INOPERATIVE.  FOUND LOOSE B-NUT ON BRAKE HOSE FROM MASTER CYLINDER.  APPEARS TO HAVE BEEN LOOSE FROM FACTORY AS THERE IS NO RECORD OF WORK BEING PERFORMED IN THIS AREA,  AND UNBROKEN TORQUE SEAL ON FITTINGS.
